# SDR SWAA2021051069484

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 46,316 hours, 27,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - PANEL 113BW HAS EVIDENCE OF CORROSION AROUND FASTENER HOLES. ; CORROSION - PANEL 113BW HAS EVIDENCE OF CORROSION AROUND FASTENER HOLES. /
